Alert archive / Alabama / Small Craft Advisories in 2023

Small Craft Advisory 2, NWS Mobile, AL

January 11, 2023

NWS Mobile, AL issued this small craft advisory at Jan 11, 2023, 3:48 AM CST. It took effect at Jan 12, 2023, 9:00 AM CST. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2023, 3:48 AM CST (09:48 UTC)
In effect from
Jan 12, 2023, 9:00 AM CST
Expired
Jan 14, 2023, 12:00 PM CST
In force
51 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

790 
WHUS74 KMOB 110948
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
348 AM CST Wed Jan 11 2023

GMZ650-655-670-675-111800-
/O.NEW.KMOB.SC.Y.0002.230112T1500Z-230114T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
348 AM CST Wed Jan 11 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 9 AM CST
SATURDAY...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 30 kt
  shifting north and seas 4 to 7 ft expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to
  Pascagoula MS out 60 NM.

* WHEN...From 9 AM Thursday to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
10 follow-up statements
681 
WHUS74 KMOB 111818
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1218 PM CST Wed Jan 11 2023

GMZ650-655-670-675-120300-
/O.CON.KMOB.SC.Y.0002.230112T1500Z-230114T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1218 PM CST Wed Jan 11 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
9 AM CST SATURDAY...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 30 kt
  shifting north Thursday evening and seas 4 to 7 ft expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pascagoula MS out 60 NM.

* WHEN...From 9 AM Thursday to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
439 
WHUS74 KMOB 112105
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
305 PM CST Wed Jan 11 2023

GMZ630>636-120515-
/O.EXB.KMOB.SC.Y.0002.230112T1500Z-230113T0000Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
305 PM CST Wed Jan 11 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...

* WHAT...Southwest winds around 20 kt with gusts up to 30 kt and
  waves 2 to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 9 AM to 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-120515-
/O.CON.KMOB.SC.Y.0002.230112T1500Z-230114T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
305 PM CST Wed Jan 11 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
9 AM CST SATURDAY...

* WHAT...Southwest winds 20 to 25 kt with gusts up to 30 kt 
  shifting north Thursday evening and seas 4 to 7 ft expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pascagoula MS out 60 NM.

* WHEN...From 9 AM Thursday to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
336 
WHUS74 KMOB 120454
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1054 PM CST Wed Jan 11 2023

GMZ630>636-121300-
/O.CON.KMOB.SC.Y.0002.230112T1500Z-230113T0000Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1054 PM CST Wed Jan 11 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...

* WHAT...Southwest winds around 20 kt with gusts up to 30 kt and
  waves of 2 to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 9 AM to 6 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-121300-
/O.CON.KMOB.SC.Y.0002.230112T1500Z-230114T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1054 PM CST Wed Jan 11 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
9 AM CST SATURDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pascagoula MS out 60 NM.

* WHEN...From 9 AM Thursday to 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
285 
WHUS74 KMOB 121210
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
610 AM CST Thu Jan 12 2023

GMZ630-633>636-122000-
/O.EXT.KMOB.SC.Y.0002.230112T1500Z-230113T1500Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
610 AM CST Thu Jan 12 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Southwest winds around 20 kt with gusts up to 30 kt
  shifting northwest tonight and waves of 2 to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-122000-
/O.EXT.KMOB.SC.Y.0002.230112T1500Z-230114T1500Z/
Southern Mobile Bay-Mississippi Sound-
610 AM CST Thu Jan 12 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY...

* WHAT...Southwest winds around 20 kt with gusts up to 30 kt
  shifting northwest tonight and waves of 2 to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-122000-
/O.CON.KMOB.SC.Y.0002.230112T1500Z-230114T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
610 AM CST Thu Jan 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WHAT...Southwest winds 20 to 25 kt with gusts near 35 kt 
  shifting northwest tonight and seas 4 to 7 ft expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pascagoula MS out 60 NM.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
817 
WHUS74 KMOB 121929
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
129 PM CST Thu Jan 12 2023

GMZ630-633>636-130330-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-230113T1500Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
129 PM CST Thu Jan 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Southwest winds around 20 knots with gusts up to 30
  knots, shifting to northwest tonight. Waves around 2 feet
  expected. 

* WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, 
  Western Choctawhatchee Bay, and Eastern Choctawhatchee Bay.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-650-655-670-675-130330-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
129 PM CST Thu Jan 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WHAT...For Southern Mobile Bay and the Mississippi Sound,
  southwest winds around 20 knots with gusts up to 30 knots,
  shifting to northwest tonight. Waves of 2 to 3 feet expected.
  For the 0-60NM Gulf waters, southwest winds 20 to 25 knots with
  gusts near 35 knots shifting to northwest tonight, and seas of 
  4 to 7 ft expected.

* WHERE...Southern Mobile Bay, the Mississippi Sound, and the
  0-60NM Gulf waters. 

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
784 
WHUS74 KMOB 130310
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
910 PM CST Thu Jan 12 2023

GMZ630-633>636-131200-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-230113T1500Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
910 PM CST Thu Jan 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WHAT...Northwest winds near 20 kt with gusts up to 25 kt and
  waves 1 to 2 ft.

* WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay 
  System, Western Choctawhatchee Bay and Eastern Choctawhatchee 
  Bay.

* WHEN...Until 9 AM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-650-655-670-675-131200-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
910 PM CST Thu Jan 12 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
062 
WHUS74 KMOB 130947
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
347 AM CST Fri Jan 13 2023

GMZ630-634>636-131515-
/O.EXT.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/
Northern Mobile Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
347 AM CST Fri Jan 13 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY...

* WHAT...Northwest winds near 20 kt with gusts up to 25 kt and 
  waves 1 to 2 ft.

* WHERE...Northern Mobile Bay, Pensacola Bay System, and
  Choctawhatchee Bay.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-650-655-670-675-131515-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
347 AM CST Fri Jan 13 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and
  seas 4 to 7 ft.

* WHERE...Southern Mobile Bay, Mississippi Sound, and coastal 
  waters from Okaloosa Walton County Line FL to Pascagoula MS out 
  60 NM.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ633-131500-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-230113T1500Z/
Perdido Bay-
347 AM CST Fri Jan 13 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Northwest winds near 20 kt with gusts up to 25 kt and 
  waves 1 to 2 ft.

* WHERE...Perdido Bay.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
352 
WHUS74 KMOB 131518
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
918 AM CST Fri Jan 13 2023

GMZ633-131630-
/O.EXP.KMOB.SC.Y.0002.000000T0000Z-230113T1500Z/
Perdido Bay-
918 AM CST Fri Jan 13 2023

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

GMZ630>632-634>636-650-655-670-675-140000-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
918 AM CST Fri Jan 13 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 ft. Waves 1 to 2 feet in the Bays.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
843 
WHUS74 KMOB 132311
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
511 PM CST Fri Jan 13 2023

GMZ630-634>636-140600-
/O.EXT.KMOB.SC.Y.0002.000000T0000Z-230114T0600Z/
Northern Mobile Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
511 PM CST Fri Jan 13 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...North winds near 20 kt with gusts up to 30 kt and waves 
  1 to 2 ft.

* WHERE...Northern Mobile Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-140900-
/O.EXT.KMOB.SC.Y.0002.000000T0000Z-230114T0900Z/
Southern Mobile Bay-Mississippi Sound-
511 PM CST Fri Jan 13 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SATURDAY...

* WHAT...North winds near 20 kt with gusts up to 30 kt and waves 
  around 2 ft.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...Until 3 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-140900-
/O.EXT.KMOB.SC.Y.0002.000000T0000Z-230114T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
511 PM CST Fri Jan 13 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 40 kt and seas 
  5 to 8 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until noon CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-140900-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
511 PM CST Fri Jan 13 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 
  2 to 5 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...Until 9 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
795 
WHUS74 KMOB 140947
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
347 AM CST Sat Jan 14 2023

GMZ650-655-141500-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
347 AM CST Sat Jan 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...North winds 20 kt with gusts up to 25 kt and seas 2 to 4
  ft.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to
  Pascagoula MS out 20 NM.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-141800-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-230114T1800Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
347 AM CST Sat Jan 14 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...North winds around 20 kt with gusts up to 30 kt and seas
  4 to 6 ft.

* WHERE...Waters from Okaloosa Walton County Line FL to Pascagoula
  MS from 20 to 60 NM.

* WHEN...Until noon CST today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 11:41 PM CST, 4 hours 7 minutes earlier.

Area forecast discussion, Jan 10, 11:41 PM CST, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1141 PM CST Tue Jan 10 2023

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1114 PM CST Tue Jan 10 2023

VFR conditions will be coming to an end across portions of the
forecast area (mainly the western half) earlier than expected. We
previously were looking for MVFR ceilings to develop over the
region very late tonight (toward daybreak Wednesday), but current
nighttime microphysics satellite imagery (confirmed by
observations) shows a large area of low clouds, with ceilings
mostly ranging from around 1000 to 3000 ft, moving in from the
west. Will start with MVFR (with possible periods of IFR ceilings)
beginning with the 06z TAF issuance. In addition, while most sites
are not reporting fog, KBFM is currently sitting at 1/4 miles with
a 200 foot ceiling, so there could be periods of LIFR conditions
out to the east of the approaching cluster of low clouds. The low
clouds will continue over the region through the morning hours on
Wednesday, with primarily MVFR ceilings but occasionally IFR
early, then improving to MVFR during the afternoon and evening.
Light southerly to southwesterly winds are expected through Wednesday.
/12

&&

.PREV DISCUSSION... /issued 640 PM CST Tue Jan 10 2023/

..New AVIATION...

AVIATION...
(00Z TAFS) Issued at 639 PM CST Tue Jan 10 2023

VFR conditions expected through most of the period. Patchy fog
may develop over portions of the area late tonight with localized
MVFR visibility reductions. Light southerly to southwesterly
winds are expected tonight into Wednesday. /12

PREV DISCUSSION... /issued 343 PM CST Tue Jan 10 2023/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Wednesday)
Issued at 335 PM CST Tue Jan 10 2023

Northwesterly flow aloft will persist through Wednesday morning
as a upper-level shortwave trough pushes off the East Coast. Flow
aloft turns more zonal throughout the day on Wednesday as an
upper-level ridge builds and quickly traverses the central Gulf of
Mexico. At the surface, high pressure overhead today will
gradually shift eastward through Wednesday. This will result in an
increasing, southerly/southwesterly surface wind which will help
to advect in low-level moisture from the Gulf. Some very light
warm air advection showers/drizzle may attempt to develop as this
increased moisture pushes into the region throughout the day on
Wednesday (PoPs generally around 10-20%), however, with subsidence
in place and PWATs only in the 0.8-1.0 inch range, any shower
that does develop will likely be brief and will not produce much
in the way of measurable rainfall. Lows tonight will range from
the mid 40s east of the Alabama River and north of I-10 to the
upper 40s to mid 50s elsewhere. Highs on Wednesday will be in the
low to mid 70s. Additionally, some patchy radiational fog may
develop late tonight and dissipate a little after daybreak,
primarily for areas north of I-10. As dew points increase to the
low to mid 60s by Wednesday afternoon, some patchy sea fog may
also attempt to develop over portions of Mobile Bay, the
Mississippi Sound, and the nearshore Gulf waters. Lastly, a LOW
Risk of rip currents will be in place through Wednesday. /96

SHORT TERM...
(Wednesday night through Friday night)
Issued at 335 PM CST Tue Jan 10 2023

An upper level low over the western Central Plains pushes east to
over the Eastern Conus, opening into a mean upper trough over the
eastern Conus as additional shortwave energy moving over the
northern Conus merges with the upper low. A surface cold front
moves southeast over the Plains and Lower Mississippi River Valley
before moving over the Southeast (and for the forecast area,
Thursday afternoon though Thursday night). Increasing southerly
flow over the Southeast will bring some Gulf moisture inland,
with precipitable h20 values between 0.8" and 1.0" rising into
the 1.3"-1.5" range ahead of a weakly organized squall line
moving southeast over the forecast area ahead of the front.

Looking at the possibility of strong to severe storms for
Thursday/Thursday evening, even with the upper low opening as it
moves it moves over the Mississippi River, good upper support is
present, with guidance advertising an 80kt 500mb jet and 120kt
250mb jet moving over the Southeast. With the upper dynamics
stacked over the dynamics from a modest 45kt 850 mb jet, upper
support is there. Instability is marginal, with guidance
indicating modest 700-1300J/kg MLCapes (which have been trending
lower in the guidance). Wind shear is decent, with EBWD values of
40-50kts, and 0-1km helicities of around 150m^2/s^s indicated in
the guidance. Wind profiles are generally linear, indicating a
squall line moving over the forecast area. At this point, SPC has
placed the area under a Slight Risk for severe storms for Thursday
into Thursday night, with wind damage the primary threat. The
progressive movement of the line will help to limit water issues.

Above seasonal temperature continue Wednesday night through Thursday
ahead of the front, dropping to below seasonal after. Low
temperatures Wednesday night in the upper 50s to low 60s drop into
the upper 30s to mid 40s Thursday night. Freezing temperatures
return Friday night, with clear skies and light winds allowing for
good radiational cooling. Low temperatures in the upper 20s to low
30s are expected over areas well north of I-10, with mid to upper
30s along and south to the coast. High temperatures in the 70s
Thursday fall into the 50s for Friday as cold air behind the front
moves over the area.

Strong onshore flow will bring increasing swell to area beaches.
Combined a large tidal range, a High Risk of rip currents is
expected on area beaches beginning late Wednesday night into
Thursday morning and lasting into Friday.
/16

LONG TERM...
(Saturday through Tuesday)
Issued at 335 PM CST Tue Jan 10 2023

Through the coming weekend, upper ridging shift east to over the
eastern Conus. Surface high pressure moves east over the eastern
Conus in response, with southerly flow returning to the forecast
area and nearby by Sunday night. Increasing levels of Gulf
moisture and a passing upper level shortwave system early in the
week will bring a return of rain showers, and a few thunderstorms
beginning Monday night. The upper ridging and return of southerly
flow will bring above seasonal temperatures back to the area by
the beginning of the coming week.
/16

MARINE...
Issued at 335 PM CST Tue Jan 10 2023

Light southwesterly flow this evening will increase to a more
moderate flow by Wednesday. An approaching storm system will allow
for winds to strengthen further Wednesday night into Thursday. By
Thursday night, strong winds shift to the northwesterly after a
cold front moves through the area. This general pattern is
expected to continue through Friday night before gradually
subsiding during the weekend. Small craft advisories will likely
be needed from Thursday morning through at least Friday night. It
should be noted that winds well offshore could occasionally gust
near gale force. /96

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      52  74  62  75  41  58  33  57 /   0  10   0  80  10   0   0   0
Pensacola   54  75  65  76  45  59  36  57 /   0  20   0  80  30   0   0   0
Destin      57  75  67  76  48  61  39  57 /   0  20  10  70  50   0   0   0
Evergreen   46  75  59  75  39  54  30  54 /   0  10   0  90  20   0   0   0
Waynesboro  50  73  60  71  37  53  29  53 /   0  10  10  90  10   0   0   0
Camden      47  73  60  71  38  51  29  50 /   0  10   0  90  10   0   0   0
Crestview   48  75  61  76  43  57  32  55 /   0  10   0  80  40   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 4:00 AM CSTRip Current StatementMOBBaldwin, Mobile50 hr
Jan 11, 2:15 PM CSTWind AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more28 hr
Jan 11, 3:34 PM CSTHigh Surf AdvisoryMOBBaldwin, Mobile29 hr

Nearby

Small Craft Advisories in Alabama, 2023Every small craft advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.